# SDR S03453082

- Difficulty date: July 20, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 29906
- Aircraft time: 20,242 hours, 3,325 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B18209 DATUM AIRPLANE WAS INSPECTED DURING OVERNIGHT INSPECTION BECAUSE TWO OTHER AIRPLANES IN THEIR FLEET HAD CORROSION COMMON TO THE BELLY SKIN.THE CORROSION WAS FOUND ON THE BELLY SKIN FROM BS 1660 TO 1695,S-51L,S-51R.  THIS CORROSION HAS BEEN BLENDED FROM THE BELLY SKIN AND ENSURE THE DAMAGE FREE CONDITION BY HFEC SURFACE INSPECTION AND REPAIR IAW EO 744-53-06-0003 AND IAW TELEX: CHI-TPE-03-00504.
